Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 297, NWS North Platte, NE

September 5, 2016Custer County, Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Sep 5, 2016, 8:47 PM CDT for Custer County, Lincoln County, Nebraska. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 5, 2016, 8:47 PM CDT (01:47 UTC)
Expired
Sep 5, 2016, 9:30 PM CDT
In force
43 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Custer County, NE, Lincoln County, NE

The radar

The North Platte radar (KLNX), 100 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 5, 8:54 PM CDTTSTM WND GST 5010 S North Platte, NEIN ADDITION TO WINDS...VERY HEAVY RAIN AND SMALL HAIL.
Sep 5, 9:02 PM CDTHAIL 13 W Maxwell, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 5, 7:37 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.8 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 125 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
125 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
2495 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

405 
WUUS53 KLBF 060147
SVRLBF
NEC041-111-060230-
/O.NEW.KLBF.SV.W.0297.160906T0147Z-160906T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
847 PM CDT MON SEP 5 2016

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
  EASTERN LINCOLN COUNTY IN SOUTHWESTERN NEBRASKA...

* UNTIL 930 PM CDT

* AT 847 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
  OF LAKE MALONEY STATE RECREATION AREA...OR 13 MILES SOUTH OF NORTH
  PLATTE...MOVING NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BRADY...MAXWELL...KEITH...JEFFREY CANYON STATE WILDLIFE MANAGEMENT
  AREA...COTTONWOOD CANYON STATE WILDLIFE MANAGEMENT AREA AND ETNA.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 182 AND
204.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR LAKE MALONEY...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4093 10082 4139 10046 4139 10042 4107 9995
      4104 10004 4105 10022 4098 10023 4084 10065
TIME...MOT...LOC 0147Z 214DEG 40KT 4095 10067 

HAIL...1.25IN
WIND...60MPH
 
$$

JACOBS
2 follow-up statements
106 
WWUS53 KLBF 060203
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
903 PM CDT MON SEP 5 2016

NEC041-111-060230-
/O.CON.KLBF.SV.W.0297.000000T0000Z-160906T0230Z/
CUSTER NE-LINCOLN NE-
903 PM CDT MON SEP 5 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHWESTERN CUSTER AND NORTHEASTERN LINCOLN COUNTIES...

AT 902 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MAXWELL...OR
12 MILES EAST OF NORTH PLATTE...MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...PUBLIC. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BRADY...MAXWELL...KEITH...COTTONWOOD CANYON STATE WILDLIFE MANAGEMENT
AREA AND ETNA.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 182 AND
203.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4103 10074 4139 10046 4139 10042 4107 9995
      4104 10004 4105 10022 4098 10023 4095 10054
TIME...MOT...LOC 0202Z 214DEG 40KT 4110 10054 

HAIL...1.00IN
WIND...60MPH
 
$$

JACOBS
944 
WWUS53 KLBF 060216
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
916 PM CDT MON SEP 5 2016

NEC041-060226-
/O.CAN.KLBF.SV.W.0297.000000T0000Z-160906T0230Z/
CUSTER NE-
916 PM CDT MON SEP 5 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CUSTER COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTHWESTERN AND CENTRAL NEBRASKA.

LAT...LON 4103 10074 4139 10046 4139 10042 4126 10023
      4114 10024 4111 10030 4104 10053
TIME...MOT...LOC 0216Z 214DEG 40KT 4123 10042 

$$

NEC111-060230-
/O.CON.KLBF.SV.W.0297.000000T0000Z-160906T0230Z/
LINCOLN NE-
916 PM CDT MON SEP 5 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN LINCOLN COUNTY...

AT 916 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHEAST
OF MAXWELL...OR 17 MILES SOUTH OF STAPLETON...MOVING NORTHEAST AT 45
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...PUBLIC. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MAXWELL AND KEITH. 

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 182 AND
191.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
NORTH PLATTE.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4103 10074 4139 10046 4139 10042 4126 10023
      4114 10024 4111 10030 4104 10053
TIME...MOT...LOC 0216Z 214DEG 40KT 4123 10042 

HAIL...1.00IN
WIND...60MPH
 
$$

JACOBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 6:25 PM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, Sep 5, 6:25 PM CDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
625 PM CDT MON SEP 5 2016

.SHORT TERM...(This evening through Tuesday)
Issued at 335 PM CDT Mon Sep 5 2016

Pesky stratus continues across far southwest and much of northern
Nebraska this afternoon. A cold front has slowed to a crawl this
afternoon and is analyzed from southwest Nebraska through central
Nebraska into southeast S Dakota. This frontal boundary is
expected to be the focus for thunderstorms, some severe, this
evening into the overnight period. The HRRR/RUC develop storms
across the far eastern CWA late this afternoon then lift the
activity to the northeast. Good shear combining with abundant low
level moisture and instability for some to become severe. The main
threat is hail and winds although if there are any outflow
boundaries which cause a localized backing of winds, there could
be a small window for a tornado threat.

Meanwhile a weak mid level disturbance crossing the rockies will
lift across the area with a chance for storms across the CWA this
evening into the overnight. These storms are likely to be elevated
and do not see as much of a severe potential, although could see
some hail. Final concern will be the stratus/fog. Persistence
looks to be a good forecast with northwest Neb to see the
development first and it should expand to the south and east
behind the front. Have included areas of fog in the forecast,
although a concern for showers to cause the fog bounce up and
down.

Tomorrow expect the stratus to persist through the day and limit
heating. Highs in the upper 60s to mid 70s for most locations,
however the front still across the far southeastern portions of
the CWA and highs could return to the 80s in the vicinity of the
boundary where there could be a little more sun.

.LONG TERM...(Tuesday night through Monday)
Issued at 335 PM CDT Mon Sep 5 2016

The main concerns this period is a marginal risk for strong to
severe thunderstorms tomorrow night with the possibility of
locally heavy rain, and then temperatures going into the extended
period. SPC has roughly the southeast half of the forecast area
in a marginal risk area in the Day 2 Outlook.

Large scale pattern in the beginning of the period is similar to
the past couple of days with a upper level trough over the
Intermountain West and a ridge over the Upper Mississippi Valley
into the Lower Great Lakes. The pattern will undergo a change over
the two day period as the aforementioned trough slowly progresses
eastward into the upper Great Lakes; meanwhile, another weak
trough will move into the Northern Rockies and western Northern
Plains. Height rises will be occurring over western and north
central NE Wednesday night into Thursday as a zonal flow sets up
by Wednesday night in the 500 hPa pattern. An inverted trough and
associated frontal boundary is expected to be present roughly
from extreme northwest KS to central NE to west central IA
extending from a surface low in northeast CO.

The forecast remains similar to the inherited forecast with rain
showers and thunderstorms anticipated to be focused near/on the
trough and boundary late afternoon and evening Wednesday. Wherein,
favorable moisture is expected to combine within a corridor of
decent instability. Vertical wind shear, 0-6 km bulk, exceeding 40
kts will be supportive of supercells with respect to storm mode in
the beginning then it's expected to transition into a convective
system. Some uncertainty in the exact location of the boundary and
trough at this point, however, hail, strong winds, and possible
locally heavy rainfall appear possible. The latter as Tuesday
night will be in a favorable moist environment with high
precipitable water, forecast to exceed 1.5” across parts of the
forecast area, decent moisture transport, and supportive steering
flow orientation. Attention then turns to convection continuing
overnight as a possibility given the support of the low level jet
developing nearby and a decent short wave trough at 500 hPa moving
southwest-northeast tomorrow night.

Wednesday, the frontal boundary and associated trough will be
south and east of the forecast area with the boundary becoming
more diffuse. Another weak surface trough expected to extend north
over the NE Panhandle. Meanwhile, a 500 hPa shortwave will move
through the forecast area Wednesday providing large scale ascent.
Wherein, the eastern half could see additional activity. The
current thinking though is that the best chances for precipitation
will be mainly across the eastern-third of the forecast area
during the afternoon. Largely dry conditions are then anticipated
Wednesday night through Thursday. Looking ahead, the next period
with increased chances for showers and thunderstorms will be in
the Thursday Night-Friday time period when the next disturbance
arrives aloft. A cold front is expected to push through and
provide lift moving about northwest to southeast late Thursday
into Friday. This will result in Friday being the coolest day as
cooler air fills in behind with highs forecast in the lower to mid
70s, except for mid to upper 70s in the extreme south and
southeast portions of the forecast area. Lows the following
morning/Friday night are expected to read in the mid to upper 40s,
except lower 40s in portions of western NE. Thereafter, dry
conditions are expected this weekend. Beginning Sunday, a long
wave trough begins to drop into the western CONUS, reaching the
Intermountain West early Monday with southwest flow prevailing
across western and north central NE again Monday with it the
possibility of increased chances of precipitation.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 625 PM CDT Mon Sep 5 2016

The main focus through Tuesday afternoon is a cold front draped
across western Nebraska. As of 06/00z, the front stretches
generally from KONL to KBBW to KOGA and is nearly stationary. Isolated
to scattered thunderstorms are possible during the evening and
night hours, tapering off after 06/06z. Ahead of the front in
southwest and central Nebraska, some storms may be strong or
severe, capable of producing erratic gusty winds, hail, and heavy
rain which may lower visby. Behind the front across northern
Nebraska, light winds and remnant moisture will likely lead to a
thick stratus deck and potentially fog overnight. The stratus may
not lift until mid to late Tuesday afternoon.

&&

.LBF Watches/Warnings/Advisories...
None.
&&

SHORT TERM...Masek LONG TERM...ET AVIATION...Masek
AVIATION...Snively
Hazardous weather outlook, Sep 5, 3:53 PM CDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
353 PM CDT MON SEP 5 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-062100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
353 PM CDT MON SEP 5 2016 /253 PM MDT MON SEP 5 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
EVENING ALONG A STALLING COLD FRONT AS IT MOVES ACROSS SOUTHWEST
AND NORTH CENTRAL NEBRASKA. THE AREA OF GREATEST CONCERN IS EAST
OF A LINE FROM IMPERIAL TO VALENTINE LINE. LARGE HAIL AND DAMAGING
WINDS WILL BE THE MAIN THREAT.

OVERNIGHT FOG...LOCALLY DENSE...WILL BE POSSIBLE ACROSS WESTERN
NEBRASKA. THE BEST CHANCE FOR VISIBILITIES LESS THAN 1 MILE WILL
BE ALONG AND WEST OF A NORTH PLATTE TO AINSWORTH LINE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

STRONG THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON AND EVENING
EAST OF A LINE FROM OSHKOSH TO AINSWORTH. STORMS THAT DEVELOP
WILL BE CAPABLE OF LARGE HAIL.

THUNDERSTORMS WILL BE POSSIBLE THURSDAY EVENING INTO
FRIDAY...HOWEVER THE SEVERE THREAT IS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS EVENING ALONG AND EAST OF A
BROKEN BOW TO ONEILL LINE.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

In the hours before

Local storm report, Sep 5, 8:07 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
807 PM CDT MON SEP 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     HAIL             21 SE CURTIS            40.42N 100.23W
09/05/2016  M1.75 INCH       FRONTIER           NE   PUBLIC

&&

SJACOBS
Local storm report, Sep 5, 8:16 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
816 PM CDT MON SEP 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             21 SE CURTIS            40.42N 100.23W
09/05/2016  M1.50 INCH       FRONTIER           NE   PUBLIC

&&

SJACOBS
Local storm report, Sep 5, 8:24 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
824 PM CDT MON SEP 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     HAIL             22 SE CURTIS            40.41N 100.22W
09/05/2016  M1.00 INCH       FRONTIER           NE   PUBLIC

            LOTS OF PEA SIZE HAIL, BUT A FEW STONES TO THE SIZE OF
            QUARTERS.

&&

SJACOBS
Special weather statement, Sep 5, 8:35 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
835 PM CDT MON SEP 5 2016

NEZ059-060200-
LINCOLN NE-
835 PM CDT MON SEP 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LINCOLN COUNTY
UNTIL 900 PM CDT...

AT 834 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF WELLFLEET...OR 19 MILES SOUTH OF NORTH PLATTE...MOVING
NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTHWESTERN NEBRASKA.

LAT...LON 4076 10075 4082 10087 4108 10069 4095 10048
TIME...MOT...LOC 0134Z 215DEG 25KT 4085 10076

MASEK
Local storm report, Sep 5, 8:45 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
845 PM CDT MON SEP 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     HAIL             9 S EUSTIS              40.53N 100.03W
09/05/2016  M1.00 INCH       FRONTIER           NE   TRAINED SPOTTER

            WIND GUSTS TO 55 MPH.

&&

SJACOBS
Local storm report, Sep 5, 8:46 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
846 PM CDT MON SEP 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND GST     4 NE STOCKVILLE         40.57N 100.33W
09/05/2016  E60 MPH          FRONTIER           NE   PUBLIC

            TREES BENDING OVER FROM THE WIND. PEA SIZE HAIL ALSO
            REPORTED

&&

SNIVELY

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 7:26 PM CDTSpecial Weather StatementLBFHayes49 min
Sep 5, 7:37 PM CDTSevere Thunderstorm WarningLBFFrontier38 min
Sep 5, 7:43 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes47 min
Sep 5, 8:11 PM CDTSevere Thunderstorm WarningLBFFrontier49 min
Sep 5, 8:27 PM CDTSevere Thunderstorm WarningLBFFrontier48 min
Sep 5, 8:35 PM CDTSpecial Weather StatementLBFLincoln25 min
Sep 5, 8:53 PM CDTSevere Thunderstorm WarningLBFFrontier52 min
Sep 5, 9:04 PM CDTSpecial Weather StatementLBFCuster41 min
Sep 5, 9:23 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan17 min
Sep 5, 9:38 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup18 min
Sep 5, 9:49 PM CDTSpecial Weather StatementLBFCuster41 min
Sep 5, 10:07 PM CDTSpecial Weather StatementLBFLincoln38 min
Sep 5, 10:08 PM CDTSpecial Weather StatementLBFLincoln52 min
Sep 5, 10:48 PM CDTSpecial Weather StatementLBFLogan42 min
Sep 5, 11:02 PM CDTSpecial Weather StatementLBFCuster28 min
Sep 5, 11:26 PM CDTSpecial Weather StatementLBFWheeler34 min
Sep 5, 11:29 PM CDTSpecial Weather StatementLBFCuster31 min
Sep 5, 11:51 PM CDTSpecial Weather StatementLBFGarden39 min
Sep 6, 12:14 AM CDTSpecial Weather StatementLBFCherry46 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.